# SDR GTIA2021021135592

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,984 hours, 23,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST ACCUMULATOR-SERVICED R1 DOOR ASSIST ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00
